# SDR COMA0360016

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 1,288 hours, 1,220 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5804 STAB TRIM AND MACH TRIM CAUTION MESSAGES.RESET CIRCUIT BREAKS, FAULT CLEARED.
